Alert archive / Florida / Areal Flood Warnings in 2015
Areal Flood Warning 21, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this areal flood warning at Aug 26, 2015, 8:25 PM EDT for Lee County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2015, 8:25 PM EDT (00:25 UTC)
- Expired
- Aug 26, 2015, 11:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Lee County, FL
The radar
The Tampa radar (KTBW), 140 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 0.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1958 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1148 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
110
WGUS42 KTBW 270025
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
825 PM EDT WED AUG 26 2015
FLC071-270330-
/O.NEW.KTBW.FA.W.0021.150827T0025Z-150827T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE FL-
825 PM EDT WED AUG 26 2015
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* FLOOD WARNING FOR...
LEE COUNTY IN SOUTHWESTERN FLORIDA...
* UNTIL 1130 PM EDT
* AT 824 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN WHICH WILL CAUSE FLOODING. OVER THREE INCHES OF RAIN
HAVE ALREADY FALLEN. LOCAL MEDIA RELAYED REPORTS OF STALLED
VEHICLES ON FLOODED ROADS IN THE CITY OF FORT MYERS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CAPE CORAL...FORT MYERS...BONITA SPRINGS...LEHIGH ACRES...OLGA...
CYPRESS LAKE...ST. JAMES CITY...PINE MANOR...MATLACHA
ISLES-MATLACHA SHORES...BUCKINGHAM...MATLACHA...THREE OAKS...EAST
DUNBAR...SOUTHWEST FLORIDA AIRPORT...SAN CARLOS PARK...PINE ISLAND
CENTER...IONA...PALMONA PARK...LOCHMOOR WATERWAY ESTATES AND
VILLAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES IN URBAN AREAS.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 2633 8184 2646 8187 2644 8193 2649 8199
2645 8207 2647 8208 2649 8200 2657 8208
2651 8207 2649 8210 2666 8215 2666 8211
2664 8210 2666 8207 2677 8206 2677 8156
2643 8156 2642 8166 2632 8166
$$
RAGWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this areal flood warning went out at Aug 26, 7:42 PM EDT, 43 minutes earlier.
Area forecast discussion, Aug 26, 7:42 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 742 PM EDT WED AUG 26 2015 .AVIATION... 27/00Z-28/00Z. SCT TSRA CONTINUE THIS EVENING ALONG/BEHIND WESTWARD MOVING BOUNDARY. BRIEF IMPACTS TO CIGS/VSBYS MAY OCCUR AT NEAR-COASTAL TERMINALS AS TSRA DEVELOP NEXT COUPLE OF HOURS. TSRA SHOULD GRADUALLY WIND DOWN THROUGH 03Z TO 04Z. THEREAFTER...EXPECT LIGHT AND VARIABLE WINDS OVERNIGHT. WINDS WILL SHIFT TO THE SOUTH AND SOUTHWEST EARLY THURS...WITH SCT TSRA AGAIN DURING THE AFTERNOON HOURS...ESPECIALLY EAST OF I-75. && .PRELIMINARY POINT TEMPS/POPS... TPA 79 88 76 89 / 40 60 30 70 FMY 76 89 75 91 / 80 70 30 60 GIF 75 87 74 91 / 70 80 40 70 SRQ 78 87 75 90 / 40 60 40 70 BKV 75 88 72 91 / 40 60 20 70 SPG 79 88 77 89 / 40 50 40 70 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && UPDATE/MARINE...14/MROCZKA AVIATION...84/AUSTIN DECISION SUPPORT...02/GARCIA
Hazardous weather outlook, Aug 26, 5:50 AM EDT, 14 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 550 AM EDT WED AUG 26 2015 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-270200- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 550 AM EDT WED AUG 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY... ESPECIALLY OVER INLAND AREAS DURING THE AFTERNOON AND EVENING. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. ...EXCESSIVE HEAT IMPACT... A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES WILL OCCUR THIS AFTERNOON. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTDOORS. WHEN POSSIBLE RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY CALL 911. ...RIVER FLOOD IMPACT... MINOR FLOODING IS OCCURRING ON A SEVERAL RIVERS ACROSS WEST CENTRAL FLORIDA. ADDITIONAL HEAVY RAIN MAY AGGRAVATE FLOODING. RESIDENTS LIVING ALONG RIVERS OR FASTER FLOWING STREAMS SHOULD REMAIN AWARE OF WATER LEVELS AND BE READY TO MOVE TO HIGHER GROUND SHOULD FLOODING BE OBSERVED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED EACH DAY... ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. TROPICAL STORM ERIKA IS FORECAST TO BE APPROACHING SOUTHEAST FLORIDA SUNDAY NIGHT AND MONDAY...AND AT THE PRESENT TIME THE MAIN AFFECT IN OUR AREA WOULD BE AN INCREASE IN SHOWERS AND THUNDERSTORMS. FOR THE LATEST INFORMATION ABOUT ERIKA BE SURE TO CHECK THE NATIONAL HURRICANE CENTER WEB SITE AT W W W . N H C . N O A A . GOV. NO MATTER WHAT THOUGH ANY THUNDERSTORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. ...RIVER FLOOD IMPACT... RIVER FLOODING WILL PERSIST ALONG MANY RIVERS ACROSS WEST CENTRAL FLORIDA THROUGH THE WEEK. RESIDENTS LIVING ALONG RIVERS OR FASTER FLOWING STREAMS SHOULD REMAIN AWARE OF WATER LEVELS AND BE READY TO MOVE TO HIGHER GROUND SHOULD FLOODING BE OBSERVED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PRC
In the hours before
Special weather statement, Aug 26, 6:22 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
622 PM EDT WED AUG 26 2015
FLZ262-265-262300-
INLAND LEE-INLAND CHARLOTTE-
622 PM EDT WED AUG 26 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CHARLOTTE
AND EASTERN LEE COUNTIES...
AT 621 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ALVA TO 7 MILES SOUTHEAST OF SOUTHWEST FLORIDA
INTERNATIONAL AIRPORT...AND MOVING SOUTHEAST AT 5 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LEHIGH ACRES...CHARLESTON PARK...OLGA AND ALVA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2643 8173 2684 8164 2685 8159 2684 8156
2643 8156 2642 8158 2642 8165 2637 8166
TIME...MOT...LOC 2221Z 294DEG 6KT 2676 8159 2647 8165
RAGSpecial weather statement, Aug 26, 6:36 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
636 PM EDT WED AUG 26 2015
FLZ165-265-262300-
INLAND LEE-COASTAL LEE-
636 PM EDT WED AUG 26 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LEE COUNTY...
AT 635 PM EDT...A STRONG THUNDERSTORM WAS OVER CAPE CORAL. THE STORM
WAS NEARLY STATIONARY.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CAPE CORAL...FORT MYERS...PALMONA PARK...LOCHMOOR WATERWAY ESTATES...
CYPRESS LAKE...VILLAS...PINE MANOR...MCGREGOR...IONA...HARLEM
HEIGHTS...EAST DUNBAR...MATLACHA ISLES-MATLACHA SHORES...FORT MYERS
VILLAS...PAGE PARK...WHISKEY CREEK...NORTH FORT MYERS...PAGE FIELD
AIRPORT...SUNCOAST ESTATES AND PUNTA RASSA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2652 8201 2653 8203 2658 8205 2662 8205
2665 8207 2664 8208 2666 8207 2669 8209
2669 8208 2672 8208 2677 8190 2652 8180
2650 8201
TIME...MOT...LOC 2235Z 249DEG 2KT 2661 8198
RAGSpecial weather statement, Aug 26, 7:17 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
717 PM EDT WED AUG 26 2015
FLZ061-162-260-262345-
INLAND SARASOTA-DESOTO-COASTAL CHARLOTTE-
717 PM EDT WED AUG 26 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DESOTO...NORTH
CENTRAL CHARLOTTE AND SOUTHEASTERN SARASOTA COUNTIES...
AT 716 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORTH PORT. THE STORM
WAS NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NORTH PORT...PORT CHARLOTTE...FORT OGDEN...LAKE SUZY AND MURDOCK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2697 8211 2699 8212 2698 8213 2707 8226
2721 8217 2721 8207 2709 8191 2696 8210
TIME...MOT...LOC 2316Z 220DEG 4KT 2708 8213
RAGSpecial weather statement, Aug 26, 7:25 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
725 PM EDT WED AUG 26 2015
FLZ162-165-262-265-270015-
INLAND LEE-INLAND CHARLOTTE-COASTAL CHARLOTTE-COASTAL LEE-
725 PM EDT WED AUG 26 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CHARLOTTE
AND LEE COUNTIES...
AT 725 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF PALMONA PARK TO NEAR OLGA...AND
MOVING SOUTHWEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
CAPE CORAL...FORT MYERS...PUNTA GORDA...LEHIGH ACRES...OLGA...CYPRESS
LAKE...ST. JAMES CITY...PINE MANOR...MATLACHA ISLES-MATLACHA
SHORES...BUCKINGHAM...MATLACHA...PINELAND...EAST DUNBAR...SOUTHWEST
FLORIDA AIRPORT...PINE ISLAND CENTER...IONA...PALMONA PARK...LOCHMOOR
WATERWAY ESTATES...VILLAS AND MCGREGOR.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2649 8218 2650 8213 2653 8210 2650 8219
2651 8218 2654 8212 2652 8220 2654 8220
2657 8212 2658 8221 2658 8212 2663 8213
2663 8223 2665 8216 2670 8217 2668 8207
2683 8207 2687 8202 2683 8156 2653 8157
TIME...MOT...LOC 2325Z 042DEG 7KT 2675 8201 2671 8165
RAGSpecial weather statement, Aug 26, 7:32 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
732 PM EDT WED AUG 26 2015
FLZ052-151-251-270030-
POLK FL-COASTAL HILLSBOROUGH FL-INLAND HILLSBOROUGH FL-
732 PM EDT WED AUG 26 2015
...SPECIAL WEATHER STATEMENT FOR NORTHEAST HILLSBOROUGH COUNTY...
AT 730 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF SLOW MOVING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
ZEPHYRHILLS TO NEAR BRANDON. THIS CLUSTER OF STORMS WAS AND MOVING
NORTHEAST AT AROUND 10 MPH.
PERSISTENT HEAVY RAINFALL AND FREQUENT LIGHTNING WAS OCCURRING WITH
THESE STORMS. THE HEAVY RAINFALL WILL LIKELY LEAD TO LOCALIZED
FLOODING OF STREETS AND OTHER LOW LYING AREAS. DO NOT ATTEMPT TO
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
TAMPA...PLANT CITY...TEMPLE TERRACE...BRANDON...EAST LAKE-ORIENT
PARK...HILLSBOROUGH RIVER STATE PARK...PALM RIVER-CLAIR MEL...
DOVER...SEFFNER...ORIENT PARK...THONOTOSASSA...TAMPA EXECUTIVE
AIRPORT...VALRICO...MANGO...PLANT CITY AIRPORT...PALM RIVER...FLORIDA
STATE FAIRGROUNDS AND KATHLEEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2794 8241 2795 8241 2817 8231 2817 8206
2811 8205 2791 8216 2793 8243
TIME...MOT...LOC 2330Z 239DEG 11KT 2817 8209 2796 8238Special weather statement, Aug 26, 8:10 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
810 PM EDT WED AUG 26 2015
FLZ151-251-270100-
INLAND HILLSBOROUGH FL-COASTAL HILLSBOROUGH FL-
810 PM EDT WED AUG 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HILLSBOROUGH COUNTY
UNTIL 900 PM EDT...
AT 808 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PALM RIVER-CLAIR MEL...OR NEAR TAMPA. THIS STORM WAS NEARLY
STATIONARY.
WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM...IN
ADDITION TO FREQUENT CLOUD TO GROUND LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
TAMPA...TEMPLE TERRACE...BRANDON...PALM RIVER-CLAIR MEL...
RIVERVIEW...APOLLO BEACH...EAST LAKE-ORIENT PARK...MACDILL AIR FORCE
BASE...PROGRESS VILLAGE...DAVIS ISLANDS...UNIVERSITY OF TAMPA...PETER
O KNIGHT AIRPORT...SOUTH TAMPA...ORIENT PARK...SOHO...GIBSONTON...
CHANNELSIDE...PALM RIVER...YBOR CITY AND FLORIDA STATE FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.
&&
LAT...LON 2788 8253 2792 8253 2804 8239 2792 8222
2776 8240 2778 8242 2782 8239 2785 8241
2788 8240 2791 8245 2794 8246 2792 8249
2783 8247 2783 8254 2786 8255
TIME...MOT...LOC 0008Z 037DEG 3KT 2790 8241
AUSTINThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 8:10 PM EDT | Special Weather Statement | TBW | Hillsborough | 50 min |
| Aug 26, 8:31 PM EDT | Special Marine Warning | TBW | 44 min | |
| Aug 27, 10:32 AM EDT | Special Weather Statement | TBW | Hardee | 43 min |
| Aug 27, 12:36 PM EDT | Special Weather Statement | TBW | Highlands, Polk | 54 min |
| Aug 27, 12:57 PM EDT | Areal Flood Advisory | TBW | Charlotte, Lee | 2 hr |
| Aug 27, 4:20 PM EDT | Special Weather Statement | TBW | Levy | 40 min |
| Aug 27, 4:58 PM EDT | Special Weather Statement | TBW | Levy | 47 min |
Nearby
Areal Flood Warnings in Florida, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.